MathSciNet Relay Station
MathSciNet bibliographic data
MR2779434 57M27
Yamazaki, Mayuko; Yokota, Yoshiyuki On the limit of the colored Jones polynomial of a non-simple link. Tokyo J. Math. 33 (2010), no. 2, 537–551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement